PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 16 | 2 | 143-149
Tytuł artykułu

Clique packings and clique partitions of graphs without odd chordless cycles

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we consider partitions (resp. packings) of graphs without odd chordless cycles into cliques of order at least 2. We give a structure theorem, min-max results and characterization theorems for this kind of partitions and packings.
Słowa kluczowe
Wydawca
Rocznik
Tom
16
Numer
2
Strony
143-149
Opis fizyczny
Daty
wydano
1996
otrzymano
1996-04-15
Twórcy
  • Institute of Mathematics, Warsaw University of Technology, 00-661 Warsaw, Poland
Bibliografia
  • [1] G. Cornuéjols, D. Hartvigsen and W. Pulleyblank, Packings subgraphs in a graph, Operations Research Letters 1 (1982) 139-143, doi: 10.1016/0167-6377(82)90016-5.
  • [2] P. Hell and D.G. Kirkpatrick, On the complexity of general graph factor problems, SIAM Journal of Computing 12 (1983) 601-609, doi: 10.1137/0212040.
  • [3] P. Hell and D.G. Kirkpatrick, Packing by cliques and by finite families of graphs, Discrete Math. 49 (1984) 45-59, doi: 10.1016/0012-365X(84)90150-X.
  • [4] Z. Lonc, Chain partitions of ordered sets, Order 11 (1994) 343-351, doi: 10.1007/BF01108766.
  • [5] L. Lovász and M.D. Plummer, Matching Theory (North Holland, Amsterdam, 1986).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1029
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.